# SDR GTIA96NK107

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT Y427 AFT DOOR CUT OUT FRAME WITH CORROSION, AT ANCHOR NUTS ATTACHMENT POINTS BETWEEN LONGERON 25R AND 28R.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  AREA WITHIN LIMITS IAW SRM 53-01.  (M)
